# SDR AALA20130109013

- Difficulty date: January 9, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 35,718 hours, 15,102 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A250012
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DENT IN TOP SKIN OF INBOARD MAIN FLAP 27 INCHES FROM OUTBOARD END.  ACCOMPLISHED BONDED REPAIR PER SRM 51-70-10.
